So for years now I have blamed my haldol . Beginning to think it’s partly because of the Zoloft. I dropped my dosage down by half and my muscles feel a bit better. It’s only been a week since but I’m hoping it’s the Zoloft. I might be able to go with out it. Anyone have that trouble with Zoloft?
What is zoloft? what is it’s drug name?
It is popularly know as zosert in NEPAL MAY be in india too…
I am on Abilify and Lurasidone.
I think I told you before. I used to work but at present not working, and aspiring to work again sometime in the future.
Sertraline I believe
I ask u cuz i cant work …i have lot of opertunity due to worse cognitive and negative symptoms i cant work …i mean dont u have negative symptoms along with cognitive. .u may be luckey one … keep working… @Andhrawala …
No. But I have it with another medication. So I feel you on this.
I find the more I keep moving the better it is because it stops my muscles and joints becoming stiff, deep heat rub and radox baths for time being in hope it will subside soon. Maybe try this ? And hopefully it will calm it down